# SDR SIMA2012046002

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 20,897 hours, 18,351 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

FOR FLIGHT 3068 THE CREW REPORTED THAT AFTER PUSHBACK PRIOR TO ENGINE START RECEIVED A BAGGAGE  EXTINGUISH RED LIGHT FOLLOWED BY AN EICAS  "BAGG SMOKE" THE BAGGAGE EXTINGUISH  BUTTON WAS PRESSED.  AN EMERGENCY WAS DECLARED AND THE FIRE DEPARTMENT WAS CALLED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  NO FIRE PRESENT.  REMOVED AND REPLACED SMOKE DETECTOR IAW ERJ-140 AMM 26-15-01 (CARGO).  PART NUMBER: 473597-13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
